# SDR C2XA11IA175

- Difficulty date: August 5, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N13965
- Make and model: Emb EMB-145LR
- Aircraft serial: 145125
- Aircraft time: 29,778 hours, 22,261 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Fan
- Part number: 26006881301
- Part serial: 8894
- Condition: Inoperative
- Location: Ahrs
- Part time: 9,969 hours, 7,357 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3044 THE CREW REPORTED AN AHRS 2 OVERHEAT ON EICAS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AHRS FAN, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
